# SDR HYIA20250522001

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 32,341 hours, 19,298 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 529202932
- Condition: Cracked
- Location: Zone 400
- Part time: 17,369 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS NOTED ON THE RIGHT HAND OUTBOARD NACELLE FITTING P/N: 5292029-32. THE CRACK MEASURES .125 INCHES LONG AND IS CONSISTENT WITH OTHERS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R3).  THE LAST LIGHTED BORESCOPE INSPECTION TO SATISFY AD 2017-10-09 WAS PERFORMED AT ACTT: 32277.8 AND 19210 CYCLES. THE LAST NDT INSPECTION AS NOTED IN CESSNA SID 57-10-16 WAS PERFORMED AT ACTT: 32001.0 AND 18801 CYCLES. THIS FITTING WILL BE REPLACED USING NEW PARTS.
